Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 19, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 12, 2008, 2:44 PM CDT for Clayton County, Iowa. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 2:44 PM CDT (19:44 UTC)
- Expired
- Jun 12, 2008, 4:13 PM CDT
- In force
- 89 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Clayton County, IA
The radar
The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KARX 121945
FFWARX
IAC043-122245-
/O.NEW.KARX.FF.W.0019.080612T1944Z-080612T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
244 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CLAYTON COUNTY IN NORTHEAST IOWA...
THIS INCLUDES THE CITY OF GUTTENBERG...
* UNTIL 545 PM CDT
* AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. IT
APPEARS ABOUT 2 INCHES OF RAIN HAS FALLEN IN THE LAST 2 HOURS
ACCORDING TO RADAR ESTIMATES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COUNTY
ROADS X 47 AND C 7 X...UPDEGRAFF...TURKEY RIVER...FAIRVIEW...LOCK
AND DAM 10...OSTERDOCK...NORTH BUENA VISTA...MILLVILLE...GARBER AND
ELKPORT.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.
EXCESSIVE RUNOFF IN AREAS OF STEEP TERRAIN WILL ENHANCE THE FLOOD
THREAT. PERSONS IN VALLEYS SHOULD MOVE TO HIGHER GROUND OR MONITOR
WATER LEVELS CLOSELY. ROCK AND MUD-SLIDES ARE ALSO POSSIBLE. AREA
ROADS MAY BE DAMAGED BY THIS FLOODING SO USE EXTREME CAUTION.
LAT...LON 4265 9141 4287 9110 4285 9108 4278 9108
4274 9106 4272 9103 4269 9094 4268 9089
4265 9089
TIME...MOT...LOC 1944Z 180DEG 0KT 4267 9115
$$
BAUMGARDT1 follow-up statement
000
WGUS73 KARX 122113
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
413 PM CDT THU JUN 12 2008
IAC043-122120-
/O.CAN.KARX.FF.W.0019.000000T0000Z-080612T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAYTON IA-
413 PM CDT THU JUN 12 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
CLAYTON COUNTY...
CALLS TO LOCAL LAW ENFORCEMENT OFFICIALS INDICATE THAT FLASH
FLOODING CONCERNS HAVE DIMINISHED. AND WEATHER SERVICE RADAR SHOWS
THE STORMS HAVE LEFT THE AREA. THEREFORE...THE THREAT FOR FLASH
FLOODING HAS DIMINISHED ACROSS THE WARNED AREA...AND THE FLASH FLOOD
WARNING FOR SOUTHEAST CLAYTON COUNTY HAS BEEN CANCELLED.
FLOOD WARNINGS REMAIN IN EFFECT FOR THE TURKEY RIVER IN CLAYTON
COUNTY...AND FLOOD WARNINGS ALSO CONTINUE ALONG THE MISSISSIPPI
RIVER. REFER TO THE LATEST FLOOD STATEMENTS /MKEFLSARX WGUS83/ FOR
INFORMATION ON THESE AREAS.
LAT...LON 4265 9141 4287 9110 4285 9108 4278 9108
4274 9106 4272 9103 4269 9094 4268 9089
4265 9089
TIME...MOT...LOC 2110Z 180DEG 0KT 4267 9115
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:30 AM CDT, 10 hours 14 minutes earlier.
Area forecast discussion, Jun 12, 4:30 AM CDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
430 AM CDT THU JUN 12 2008
.SHORT TERM...TODAY THROUGH SATURDAY
AT 4 AM...A COLD FRONT WAS LOCATED ACROSS THE EASTERN DAKOTAS.
THE DOPPLER RADARS CONTINUED TO SHOW A BROAD AREA OF RAIN AND
SCATTERED THUNDERSTORMS ACROSS SOUTHEAST MINNESOTA...NORTHEAST
IOWA...AND WESTERN WISCONSIN. THE INFRARED CLOUD TOPS HAVE BEEN
GRADUALLY WARMING ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA
EARLY THIS MORNING. THIS IS A RESULT IN THE DECREASE OF THUNDERSTORM
ACTIVITY. HOWEVER THERE CONTINUES TO BE 35 TO 45 DBZ ECHOS MAINLY
BELOW THE FREEZING LEVEL. AS A RESULT...THIS EVENT HAS
TRANSITIONED CURRENTLY TO A HEAVY RAIN EVENT. MORE ON THIS CAN BE
FOUND IN THE HYDROLOGIC PART OF THIS AREA FORECAST DISCUSSION.
THE MAIN OTHER QUESTION TODAY AND THIS EVENING IS WHETHER THE
CURRENT PRECIPITATION WILL MOVE EAST OF THE AREA...THUS ALLOWING
THE POSSIBILITY THAT WE MAY SEE SOME RECOVERY LATE THIS MORNING
AND AFTERNOON. BOTH THE 12.00Z EASTARW4 AND EASTNMM4 AND THE
12.06Z NAM/WRF ARE HINTING THAT THIS POSSIBILITY MAY OCCUR AND
THERE WILL BE SOME REDEVELOPMENT THIS AFTERNOON. THE 12.06Z
NAM/WRF MEAN LAYER CAPE CLIMBS INTO THE 1500 TO 2500 J/KG RANGE BY
21Z THIS AFTERNOON. AT THE SAME TIME THE 0-6 KM CAPES WILL BE IN
THE EXCESS OF 50 KNOTS. THIS WILL BE SUFFICIENT FOR THE
DEVELOPMENT OF SUPERCELLS. THE GREATEST SEVERE WEATHER THREAT
LOOKS TO BE ACROSS EAST OF A WISCONSIN RAPIDS TO OELWEIN IOWA
LINE. THE SIGNIFICANT TORNADO PARAMETER AND 0-1 KN STORM RELATIVE
HELICITIES SUGGESTS THAT THERE COULD BE SOME TORNADO POTENTIAL.
IN ADDITION...THERE WILL BE A WIND AND HAIL THREAT. AGAIN THIS
HIGHLY DEPENDENT UPON WHETHER WE ARE ABLE TO BUILD SOME
INSTABILITY.
.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
THE 12.00Z MEDIUM RANGE MODELS ARE IN VERY GOOD AGREEMENT THAT AN
UPPER LEVEL RIDGE WILL BE LOCATED ACROSS THE WESTERN UNITED STATES
AND UPPER LEVEL TROUGH ACROSS THE EASTERN UNITED STATES THROUGH
MUCH OF THIS FORECAST PERIOD. THE MODELS ARE INDICATING THAT
SEVERAL WAVES WILL BE MOVING SOUTHEAST INTO THE REGION. THE MODELS
ARE IN FAIRLY GOOD AGREEMENT THAT WE WILL SEE A CHANCE OF
PRECIPITATION FROM SATURDAY NIGHT THROUGH SUNDAY...AND THEN THE
MODELS DIFFER ON WHETHER WE WILL SEE ANY PRECIPITATION. THE ECMWF
HAS THE AREA DRY EARLY NEXT WEEK. MEANWHILE THE GFS HAS
PRECIPITATION CHANCES ON MONDAY...AND FROM TUESDAY NIGHT INTO
WEDNESDAY. AS ALWAYS THE TIMING AND PLACEMENT OF SHORT WAVES IN
THIS TYPE OF FLOW IS NOT USUALLY HANDLED THAT WELL BY THE
MODELS...SO I WILL PASS ANY CHANGES ONTO THE DAY SHIFT.
&&
.AVIATION...TODAY AND TONIGHT
LARGE AREA OF STRATIFORM RAIN OCCURRING OVER THE REGION THIS MORNING
AHEAD OF THE SYNOPTIC COLD FRONT. MVFR CEILINGS PREVAIL IN THIS AREA
OF RAIN WITH MAINLY VFR VISIBILITIES. COULD BE SOME OCCASIONAL MVFR
VISIBILITIES IN THE AREAS OF HEAVIER RAIN. THIS AREA OF RAIN AND
MVFR/VFR CONDITIONS EXPECTED TO PERSIST AT BOTH TAF SITES FOR A
WHILE THIS MORNING WITH THE EASTARW4 SHOWING THE RAIN PUSHING TO THE
EAST BY 15Z. THE SYNOPTIC SCALE COLD FRONT DOES NOT LOOK LIKE IT
WILL PUSH THROUGH THE TAF SITES UNTIL MID TO LATE AFTERNOON. ANOTHER
NARROW LINE OF SHOWERS COULD ACCOMPANY THE PASSAGE OF THE FRONT WITH
MVFR CEILINGS POSSIBLE. NOT MUCH OF A WIND SHIFT WILL OCCUR WITH THE
PASSAGE OF THE COLD FRONT GOING FROM SOUTH TO SOUTHWEST. VFR
CONDITIONS EXPECTED AFTER THE PASSAGE OF THE FRONT.
&&
.HYDROLOGY...TODAY AND TONIGHT
LAPS 12.07Z SHOWING WARM CLOUD DEPTHS JUST OVER 4 KM ACROSS
SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THE 12.06Z RUC SHOWS THAT
THESE WARM CLOUD LAYER DEPTHS AND STRONGEST 850 MB MOISTURE
TRANSPORT WILL MOVE EAST INTO WESTERN WISCONSIN EARLY THIS
MORNING. IN ADDITION MOST OF THE HIGHER RETURNS ARE BELOW THE
FREEZING LEVEL. AS A RESULT...IT LOOKS LIKE WE HAVE TRANSITIONED
MORE TO A HEAVY RAIN EVENT. WITH THE MODELS IN A GOOD AGREEMENT
THAT THE HEAVIEST PRECIPITATION WILL END GENERALLY WEST OF AN
OSSEO WISCONSIN TO NEW HAMPTON IOWA LINE...I HAVE MOVED UP THE END
TIME OF THE FLASH FLOOD WATCH TO 1 PM THIS AFTERNOON. UP TO AN
INCH OF ADDITIONAL RAIN LOOKS POSSIBLE ACROSS DODGE AND MOWER IN
SOUTHEAST MINNESOTA...AND MITCHELL AND FLOYD COUNTIES IN NORTHEAST
IOWA. ONE TO TWO INCHES OF ADDITIONAL RAIN WILL BE POSSIBLE ACROSS
THE REMAINDER OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. MEANWHILE
WESTERN WISCONSIN MAY SEE BETWEEN 1 AND 4 INCHES THROUGH THIS EVENING.
THE GREATEST TOTALS LOOK TO BE ACROSS SOUTHWEST WISCONSIN.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ032-
WIZ033.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ017-WIZ029-WIZ034-
WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MNZ079-
MNZ086-MNZ087-MNZ088-MNZ094-MNZ095.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ096.
IA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR IAZ008-
IAZ009-IAZ018-IAZ019.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ010-IAZ011-IAZ029-
IAZ030.
&&
SHORT AND LONG TERM - BOYNE
AVIATION - 04
HYDROLOGY - BOYNEHazardous weather outlook, Jun 12, 5:45 AM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 545 AM CDT THU JUN 12 2008 IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ032-033-131100- BUFFALO-CHICKASAW-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED- TREMPEALEAU-WABASHA-WINONA- 545 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE AREA TODAY. THE BEST CHANCE OF THUNDERSTORMS WILL LIKELY OCCUR BEFORE 1 PM. NONE OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE...HOWEVER...THEY WILL BE CAPABLE OF PRODUCING HEAVY RAIN. ADDITIONAL RAINFALL AMOUNTS WILL BE LESS THAN INCH WEST OF A MANTORVILLE MINNESOTA TO CHARLES CITY IOWA LINE...AND 1 TO 2 INCHES ACROSS THE REMAINDER OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND PARTS OF WEST CENTRAL WISCONSIN. WITH GROUNDS ALREADY SATURATED AND RIVER LEVELS HIGH...ANY ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH FLOODING AND FURTHER RIVER FLOODING. A FLOOD WATCH IS IN EFFECT FOR THIS AREA UNTIL 1 PM THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO MONDAY. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY OR TONIGHT. HOWEVER...RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ010-011-029-030-MNZ096-WIZ017-029-034-041>044-053>055-061-131100- ADAMS-ALLAMAKEE-CLARK-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOUSTON-JACKSON- JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-VERNON-WINNESHIEK- 545 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE AREA TODAY AND TONIGHT. IF ENOUGH INSTABILITY DEVELOPS THIS AFTERNOON...A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. THE LOW LEVEL WINDS LOOK TO BE FAVORABLE FOR THE POSSIBLE DEVELOPMENT OF A FEW TORNADOES SOUTHEAST OF AN OELWEIN IOWA TO NECEDAH WISCONSIN LINE. IN ADDITION TO THE TORNADO THREAT...THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. THE GREATEST LIKELIHOOD OF SEVERE WEATHER WILL BE FROM 2 PM THROUGH 8 PM. RAINFALL AMOUNTS THROUGH THIS EVENING WILL BE IN THE 1 TO 4 INCH RANGE. WITH GROUNDS ALREADY SATURATED AND RIVER LEVELS HIGH...ANY ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH FLOODING AND FURTHER RIVER FLOODING. A FLOOD WATCH IS IN EFFECT FOR THIS AREA UNTIL 1 AM FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO MONDAY. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 8 PM THIS AFTERNOON. IN ADDITION...RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE
In the hours before
Local storm report, Jun 12, 1:51 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
151 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 N DICKEYVILLE 42.68N 90.59W
06/12/2008 GRANT WI EMERGENCY MNGR
SILO TOP BLOWN OFF AND BARN OR SHED BLOWN DOWN ALONG
COUNTY ROAD O NORTH OF DICKEYVILLE. WATER WAS OVER
FLOWING OVER SOME NEARBY ROADS.
&&
SHEALocal storm report, Jun 12, 2:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
217 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM FLASH FLOOD 5 N DICKEYVILLE 42.70N 90.59W
06/12/2008 GRANT WI EMERGENCY MNGR
WATER OVER COUNTY ROADS O AND B.
0212 PM FLASH FLOOD TENNYSON 42.69N 90.69W
06/12/2008 GRANT WI EMERGENCY MNGR
SOME STREETS GETTING FLOODED.
&&
SHEALocal storm report, Jun 12, 2:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
221 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD 5 ENE POTOSI 42.72N 90.62W
06/12/2008 GRANT WI EMERGENCY MNGR
LOTS OF REPORTS OF FLOODING COMING INTO 911 CENTER.
&&
SHEALocal storm report, Jun 12, 2:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND GST 4 N PLATTEVILLE 42.79N 90.48W
06/12/2008 E60 MPH GRANT WI TRAINED SPOTTER
ALSO DRIVING RAINS.
&&
SHEALocal storm report, Jun 12, 2:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
235 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 N PLATTEVILLE 42.79N 90.48W
06/12/2008 GRANT WI TRAINED SPOTTER
SPOTTER WAS BLOWN OFF COUNTY ROAD D FROM STRONG WINDS.
&&
SHEALocal storm report, Jun 12, 2:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
240 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD POTOSI 42.69N 90.71W
06/12/2008 GRANT WI EMERGENCY MNGR
HIGHWAYS 61 AND 81 CLOSED. REPORTS OF LP TANKS FLOATING
AND RESCUES NEEDED.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 11:18 PM CDT | Severe Thunderstorm Warning | ARX | Floyd | 42 min |
| Jun 12, 2:22 AM CDT | Areal Flood Warning | ARX | Floyd, Mitchell | 8 hr |
| Jun 12, 10:15 AM CDT | Areal Flood Warning | ARX | Floyd, Mitchell | 9 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.